A Note on Free Planar Extensions.
Mathematische Zeitschrift, Tome 119 (1971), pp. 281-282
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171499,
author = {Norman L. Johnson},
title = {A {Note} on {Free} {Planar} {Extensions.}},
journal = {Mathematische Zeitschrift},
pages = {281--282},
year = {1971},
volume = {119},
zbl = {0199.24303},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171499/}
}
Norman L. Johnson. A Note on Free Planar Extensions.. Mathematische Zeitschrift, Tome 119 (1971), pp. 281-282. http://geodesic.mathdoc.fr/item/MZ_1971__119_171499/